# SDR YENA2024012200078

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A321-231
- Aircraft serial: 07874
- Aircraft time: 26,416 hours, 5,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#237, BOS-GND. 'DURING DESCENT INFLIGHT EXERCISED A LEVEL 2 ODOR AT DESCENDING BELOW 6000; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10 (A) 1, C, PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. A/C OK FOR SVC. ENG RUN ACCOMPLISHED BY CREW AND NO DODR NOTED FROM EITHER ENGINES OR PACKS.'
